# SDR VTZA97304

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6408 - EWR-RIC - DURING CLIMB, MADE AN UNSCHEDULED LANDING AT EWR DUE TO NR 2 AHRS COMPUTER FAILED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 AHRS COMPUTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
